Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Validations of the Asymptotic Matching Conjectures
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Condensed Matter Theory.
2008 (English)In: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 133, no 3, p. 513-533Article in journal (Refereed) Published
Abstract [en]

In this paper we review the asymptotic matching conjectures for r-regular bipartite graphs, and their connections in estimating the monomer-dimer entropies in d-dimensional integer lattice and Bethe lattices. We prove new rigorous upper and lower bounds for the monomer-dimer entropies, which support these conjectures. We describe a general construction of infinite families of r-regular tori graphs and give algorithms for computing the monomer-dimer entropy of density p, for any p is an element of[0,1], for these graphs. Finally we use tori graphs to test the asymptotic matching conjectures for certain infinite r-regular bipartite graphs.

Place, publisher, year, edition, pages
2008. Vol. 133, no 3, p. 513-533
Keyword [en]
Matching and asymptotic growth of average matchings for r-regular, bipartite graphs, Monomer-dimer partitions and entropies, monomer-dimer problem, regular bipartite graphs, series-expansion, lattice, entropy, number, matrices, systems
Identifiers
URN: urn:nbn:se:kth:diva-17911DOI: 10.1007/s10955-008-9550-yISI: 000260376300006Scopus ID: 2-s2.0-54949158545OAI: oai:DiVA.org:kth-17911DiVA: diva2:335956
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lundow, Per Håkan
By organisation
Condensed Matter Theory
In the same journal
Journal of statistical physics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf